# SDR ASAA2015031111208

- Difficulty date: March 11, 2015
- Submitted: April 3, 2015
- Operation: Air carrier
- Aircraft: N768AS
- Make and model: Boeing 737490
- Aircraft serial: 27082
- Aircraft time: 65,799 hours, 44,206 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 654659244
- Condition: Corroded
- Location: Bs 757-877
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT PIT FLOOR SUPPORT AT STA 847-857, LBL 8.1 CORRODED.  ACFT GROUNDED.  R & R AFT PIT FLOOR SUPPORT CHANNEL LBL 8.1, FS 757-877 IAW SRM 53-00-53-2R-1, W 1.0, O .063, R 0, L 3.0, D .063.
